MAUDE Adverse Event Report: B. BRAUN AVITUM ITALY S.P.A. APEX¿; SET, I.V. FLUID TRANSFER

B. BRAUN AVITUM ITALY S.P.A. APEX¿; SET, I.V. FLUID TRANSFER
Model Number 2112540
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The investigation into this reported event is ongoing.Additional attempts to receive the sample are being made.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: floating particulates found in final container, due to coring.No patient involvement.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.Review of the device history record performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
APEX¿
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
B. BRAUN AVITUM ITALY S.P.A.
via xxv luglio 11
41037
IT  41037
MDR Report Key8699237
Report Number9681240-2019-00053
Device Sequence Number14028023
Product Code LHI
UDI-Device Identifier04046964669736
UDI-Public(01)04046964669736
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K150787
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2021
Device Model Number2112540
Device Catalogue Number2112540
Device Lot Number18L26
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/23/2019
Supplement Date Received by Manufacturer05/23/2019
Initial Report FDA Received Date06/14/2019
Supplement Report FDA Received Date07/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;